# SDR GTIA040497

- Difficulty date: May 1, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT F/O`S FLOOR PANEL CRACKED AND DRILLED OFF SCREW.  CUT OUT CRACKED PART.  FABRICATED DOUBLER.  INSTALLED FABED PARTS.
